Doctor insights on:
Morning After Pill Weight Gain
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
I have not got my period for 10 months. Period stopped after I took morning after pill. I lost some weights.
Pregnancy test: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated.Morning after pill should not affect long term. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Pretty Safe: The fda has conducted extensive safety testing before allowing any medication on the market. That means they consider it safe for the general population described within the package insert when prescribed by a physician. For more specific individual concerns for you, please contact your physician. ...Read moreSee 1 more doctor answer
Potential side : Effects. Potential side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test ; notify dr if your period is 7 or > days late. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How to avoid weight gain after taking diet pills?
- Will you gain the weight back after taking diet pills
- Weight gain years after stopping the birth control pill
- Ask a doctor a question free online
- Morning after pill twice in one month
- If i am ovulating will morning after pill work
- Can the morning after pill make you miss your period all together?
- Brown discharge after taking morning after pill
- Talk to a gynecologist online for free